CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Unified iterative learning control for flexible structures with input constraints 期刊论文
AUTOMATICA, 2018, 卷号: 96, 页码: 326-336
Authors:  He, Wei;  Meng, Tingting;  He, Xiuyu;  Ge, Shuzhi Sam
Favorite  |  View/Download:3/0  |  Submit date:2018/11/16
Flexible structure  Distributed parameter system  Boundary iterative learning control  Disturbance rejection  Input constraint  
WAVE EQUATION STABILIZATION BY DELAYS EQUAL TO EVEN MULTIPLES OF THE WAVE PROPAGATION TIME 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2011, 卷号: 49, 期号: 2, 页码: 517-554
Authors:  Wang, Jun-Min;  Guo, Bao-Zhu;  Krstic, Miroslav
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
wave equation  time delay  boundary control  distributed parameter system  
Exact controllability for singular distributed parameter system in Hilbert space 期刊论文
SCIENCE IN CHINA SERIES F-INFORMATION SCIENCES, 2009, 卷号: 52, 期号: 11, 页码: 2045-2052
Authors:  Ge ZhaoQiang;  Zhu GuangTian;  Feng DeXing
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
exact controllability  singular distributed parameter system  Hilbert space  
The strong stabilization of a one-dimensional wave equation by non-collocated dynamic boundary feedback control 期刊论文
AUTOMATICA, 2009, 卷号: 45, 期号: 3, 页码: 790-797
Authors:  Guo, Bao-Zhu;  Guo, Wei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Vibrating string  Distributed parameter system  Boundary control  Backstepping  
Parameter identification for a class of abstract nonlinear parabolic distributed parameter systems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2004, 卷号: 48, 期号: 12, 页码: 1847-1861
Authors:  Wang, QF;  Feng, DX;  Cheng, DZ
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
nonlinear parabolic distributed parameter system  parameter identification  optimal parameter  necessary optimality condition  
Spectrum distribution of the sedond order generalized distributed parameter systems 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2003, 卷号: 24, 期号: 10, 页码: 1224-1232
Authors:  Ge, ZQ;  Zhu, GT;  Ma, YH
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
second order generalized distributed parameter system  spectrum distribution  hilbert space  generalized inverse one of bounded linear operatiors